MAUDE Adverse Event Report: Prollenium Medical Technologies Inc. Revanesse Lips+ (with Lidocaine); Implant, Dermal, For Aesthetic Use

Prollenium Medical Technologies Inc. Revanesse Lips+ (with Lidocaine); Implant, Dermal, For Aesthetic Use
Model Number PN40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury

Brand Name
Revanesse Lips+ (with Lidocaine)
Common Device Name
Implant, Dermal, For Aesthetic Use
Manufacturer (Section D)
Prollenium Medical Technologies Inc.
138 industrial parkway n,
aurora, ontario L4G 4 C3
CA  L4G 4C3
Manufacturer (Section G)
Prollenium Medical Technologies Inc.
138 industrial parkway n,
aurora, ontario L4G4C 3
CA   L4G4C3
Manufacturer Contact
david alphonso
138 industrial parkway n,
aurora, ontario L4G 4-C3
CA   L4G 4C3
MDR Report Key50142396
Report Number3004423487-2026-00006
Device Sequence Number9349549
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model NumberPN40149
Device Lot Number26B100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale